MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Fever (1858); Inflammation (1932)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed a staph infection that started in the battery site and traveled into the midline incision and into anchors.Symptoms of fever, redness and inflammation.A stitch pooped through the skin was the cause on the infection.The patient was placed on antibiotics.The patient underwent a spinal cord stimulation (scs) explant procedure.The patient was doing well postoperatively.The explanted device components were discarded by the facility.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-ipg-r-mri, upn: m365sc12160, model: sc-1216, serial: (b)(6), batch: 779784, udi: (b)(4).Product family: scs-linear leads, upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 7156421/7158117, udi: (b)(4), udi: (b)(4).

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21973375
Report Number3006630150-2025-03130
Device Sequence Number9170794
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)261113(10)35211201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number35211201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/06/2025
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale